# SDR CALA2023092702887

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 19,748 hours, 6,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 328231
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1675, INOP AT FWD ENTRY . REMOVED AND REPLACED BATTERY PACK M1675 AT FWD ENTRY IAW AMM 33-51-06-960-805 AND PERFORMED INSTALLATION TEST IAW AMM TASK 33-51-06-710-004. TEST GOOD.
